# SDR DXTA2024092700657

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR IS STUCK IN THE CLOSED POSITION. THE ROTATING CABIN DOOR HANDLE IS JAMMED IN THE OPEN POSITION AND WILL NO LONGER STOW. REPEATED ATTEMPTS TO STOW HANDLE AND OPEN DOOR HAVE FAILED.   PERFORMED ADJUSTMENT OF BOTH PASSENGER DOOR LEVERS ASSEMBLY STOP BOLTS IAW AMM 52-11-00-720-801 AMM 52-11-00710-801. NO DEFECTS NOTED.
